Hello I have a question about the drug prednisone I

Patient

Q: Hello. I have a question about the drug prednisone I was only on it for 3 day 50 mg a day.. I quit taking it after day 3 because I felt as though I was going crazy I haven't taken it in 6 days but I still feel very anxious mental fogginess and I even went as far as going to the physc unit for a night so they could give me anxiety relief medication. Do you think the prednisone had some sort of effect? Or is it all just anxiety.?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

Q: A couple days ago I was preparing dinner on my stove. while i cutting chicken on one burner which i thought was off ,...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews